Some Multiplier Sequence Spaces Defined by a Musielak-Orlicz Function in n-Normed Spaces

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 45-56


Kuldip Raj

School of Mathematics

Shri Mata Vaishno Devi University

Katra-182320, J&K, India

mailto:kuldipraj68@gmail.com

Sunil K. Sharma

School of Mathematics

Shri Mata Vaishno Devi University

Katra-182320, J&K, India

mailto:sunilksharma42@yahoo.co.in




Abstract In the present paper we introduced some multiplier sequence spaces defined by a Musielak-Orlicz function \mathcal{M} = (M_k) in n-normed spaces and examine some topological properties and some inclusion relation between the resulting sequence spaces.

Keywords Orlicz function, Musielak-orlicz function, Paranorm space, Sequence space, n-normed space.

Classification (MSC2000) 40D05, 40A05.

Full text

Full paper

Personal tools